# SDR A6WA201845605

- Difficulty date: January 31, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 34,960 hours, 33,565 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION FOUND 11.5 INCH CRACK IN AFT PRESSURE BULKHEAD.
